Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

should i be concerned? *nuva ring question*

iv been on the nuva ring for about 5 months now and just the last month i have been getting real bad headaches, 2-5 times a day and last about an hour or so. they never get bad enough for me not to carry on with my day but they do hurt and some times i also have dizziness. iv never had a problem with headaches before this. i have also be EXTREMELY moody which is also not like me, and no sex drive what so ever. like i said this has just been the last month that this has happened and wondered if i should worry about any of it

Answer Question
 
Anonymous

Asked by Anonymous at 12:12 AM on Oct. 11, 2010 in Health

Answers (2)
  • I think any major changes in your body like these are definite cause for at least contacting your doctor. It may or may not be the Nuva Ring, but either way, the changes are significant enough to make you notice. Best Wishes.
    CJM_SHM

    Answer by CJM_SHM at 12:17 AM on Oct. 11, 2010

  • Go to the Nuva Ring website and I am pretty sure it doesnt have that side effect. I used it for YEARS. I get migraines weekly but its due to stress. You may be overlooking something else. Try changing your diet too.
    MommaWoods

    Answer by MommaWoods at 12:35 AM on Oct. 11, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN